# SDR 99ZZZX3367

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Part number: 430375001105
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 118 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO NR 2 HYDRAULIC SYSTEM PRESSURE SHOWING.  NO CARROT INDICATION.
